# SDR SWAA2023020887278

- Difficulty date: January 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621PB IS CRACKED AT I/B FWD CORNER (MARKED)<BEGAN FABRICATING REPAIR PLIES USING REPAIR FABRIC BMS 8-79 CL3 ST1581 LOT# 1510611-1; BMS 8-79 CL3 ST120 LOT# 1513772-2; AND ADHESIVE FILM BMS 5-129 TY2 GR05 LOT# 1510001-1 IAW SRM 51-70-05-2R-6 PARA 4. E. AS GIVEN IN SRM 57-41-01-2R-1 TABLE 202 AND PARA 4. E.;[07] FINISHED FABRICATING REPAIR PLIES; INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2729 DUE: 10/23 AND SET TO CURE REPAIR PLIES USING HOT BONDER ID: ATS883 DUE: 10/23 IAW SRM 51-70-05-2R-6 PARA 4.E-G.;[08] VERIFIED CURE WAS COMPLETE. REMOVED VACUUM BAG; LIGHTLY SANDED REPAIR AND TRIMMED EDGES TO PREP FOR NDT. ALL IAW SRM 51-70-05-2R-6 PARA 4. G. AND GENERAL SRM 51-70-05-2R-0 PARA 4. O. (1)FABRICATED FOIL REPAIR PLY USING BMS 8-289 LOT# 1507307-1. INSTALLED FOIL PLY USING BMS 5-128 LOT# JH2FAL7046; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2798 DUE: 10/23; CURED FOIL USING HEAT LAMP AND THERMOMETER ID: ATS2209 DUE: 10/23. UNBAGGED FOIL; TRIMMED EXCESS MATERIAL AND REFINISHED PANELS TOOLSIDE IAW SRM 51-70-14-2R-3 PARA 4.A(3.4);(5(A)) AND (11). INSTALLED 2EA BACKUP PLATE IAW SRM 51-40-02-OG-0 PARA 4.A-C AND BDWG 116A9110-5.;[13] NOTE: PANEL HAS 1 FASTENER HOLE THAT NEEDS TO BE LOCATED/DRILLED FOLLOWING REPAIRS.;[14] LOCATED; DRILLED; AND COUNTERSUNK MISSING HOLE USING TEMPLATE OFF A/C AND IAW SRM 51-20-07-0G-0 PARA 4.A- 4.B; & PARA 6.'BDWG 116A9110-5' SHOULD READ 'BDWG 116A9110 SHEET 5
